Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. I

Diening L, Růžička M (2004)
Journal of Mathematical Analysis and Applications 298(2): 559-571.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Journal of Mathematical Analysis and Applications
Band
298
Zeitschriftennummer
2
Seite
559-571
ISSN
PUB-ID

Zitieren

Diening L, Růžička M. Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. I. Journal of Mathematical Analysis and Applications. 2004;298(2):559-571.
Diening, L., & Růžička, M. (2004). Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. I. Journal of Mathematical Analysis and Applications, 298(2), 559-571. doi:10.1016/j.jmaa.2004.05.048
Diening, L., and Růžička, M. (2004). Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. I. Journal of Mathematical Analysis and Applications 298, 559-571.
Diening, L., & Růžička, M., 2004. Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. I. Journal of Mathematical Analysis and Applications, 298(2), p 559-571.
L. Diening and M. Růžička, “Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. I”, Journal of Mathematical Analysis and Applications, vol. 298, 2004, pp. 559-571.
Diening, L., Růžička, M.: Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. I. Journal of Mathematical Analysis and Applications. 298, 559-571 (2004).
Diening, Lars, and Růžička, Michael. “Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. I”. Journal of Mathematical Analysis and Applications 298.2 (2004): 559-571.